Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 178, NWS Phoenix, AZ

August 18, 2022Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 18, 2022, 6:46 PM MST for Maricopa County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2022, 6:46 PM MST (01:46 UTC)
Expired
Aug 18, 2022, 11:00 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 107 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 1.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2022-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2022-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WGUS55 KPSR 190146
FFWPSR
AZC013-190600-
/O.NEW.KPSR.FF.W.0178.220819T0146Z-220819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
646 PM MST Thu Aug 18 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 1100 PM MST.

* At 646 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Buckeye, Palo Verde Nuclear Generation Station and Wintersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3352 11273 3343 11264 3336 11273 3322 11287
      3316 11287 3324 11298 3340 11295 3344 11290

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
2 follow-up statements
204 
WGUS75 KPSR 190324
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
824 PM MST Thu Aug 18 2022

AZC013-190600-
/O.CON.KPSR.FF.W.0178.000000T0000Z-220819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
824 PM MST Thu Aug 18 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING FOR MARICOPA COUNTY...

At 824 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Buckeye, Palo Verde Nuclear Generation Station and Wintersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3352 11273 3343 11264 3336 11273 3322 11287
      3316 11287 3324 11298 3340 11295 3344 11290

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
341 
WGUS75 KPSR 190552
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1052 PM MST Thu Aug 18 2022

AZC013-190602-
/O.EXP.KPSR.FF.W.0178.000000T0000Z-220819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1052 PM MST Thu Aug 18 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM MST THIS EVENING FOR 
MARICOPA COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3352 11273 3343 11264 3336 11273 3322 11287
      3316 11287 3324 11298 3340 11295 3344 11290

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 4:54 PM MST, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 18, 4:54 PM MST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
454 PM MST Thu Aug 18 2022

.UPDATE...Updated Aviation Discussion.

.SYNOPSIS...
Temperatures will fall to slightly below normal today with scattered
afternoon thunderstorms moving off of the high terrain. For the
remainder of the week, deep Monsoon moisture will gradually increase
across the region with much improved chances for showers and
thunderstorms. Heavy rainfall and localized flooding are likely with
chances peaking Friday afternoon through Sunday morning.
Temperatures are also forecast to cool to well below normal with
highs across a good portion of the lower deserts falling into the
nineties by Friday and possibly the upper eighties by Saturday.
Temperatures warm to near 100 degrees for the rest of next week with
scattered storms over the higher terrain each day.

&&

.DISCUSSION...
High pressure over Arizona is quickly retreating as an upper level
trough is developing over the Great Basin and edging southeast.
Meanwhile the upper level low south of Arizona continues to slowly
travel westward. Visible satellite imagery shows mostly clear skies
from Phoenix and points west. Building instability across the higher
terrain of eastern and northern Arizona is apparent with increasing
cloud and shower coverage at this time. ACARS soundings continue to
show a very moist airmass with PWAT near 2". The wind profile is
improved over yesterday with easterly flow of 10-20 kts in the 800-
500 hPa layer and westerly flow above 250 hPa. MLCAPE of 500-1500
J/Kg is present with MUCAPE of 1500-3000 J/Kg. There is still a cap
near 850 hPa but this will continue to erode with daytime heating.

HREF guidance is handing the current progression so far, and
indicates that convective coverage will continue to increase across
the higher terrain into the afternoon. There is some variability in
the timing, intensity, and placement, but showers and thunderstorms
are possible across the lower deserts of Arizona with PoPs
increasing to 30-70% this evening with lower PoPs west of the
Colorado River. The corridor with the highest potential for
thunderstorms and the corresponding wind/dust threat appears to be
west of Phoenix and east of the Colorado River, with a secondary
corridor south and east of Phoenix. HREF shows that these areas will
see a 40-70% chance of winds in excess of 30 kts. Similar to
yesterday, storms will move from northeast to southwest and congeal
with time. An isolated flash flood producing storm is possible, but
quick storm motions and some residual dry air in the boundary layer
should keep that risk relatively low.

The forecast still appears to be on track for Friday and into the
weekend with a surge of anomalously deep monsoonal moisture and a
corresponding increase in the rain and flash flood threat. WPC has
maintained a moderate risk for flash flooding for much of south-
central Arizona for Friday into Saturday and again for portions of
Gila County on Saturday into Sunday. Compared to yesterday, models
have slightly tapered expectations for Friday into Saturday with the
ensemble mean precipitation dropping slightly and less individual
ensemble members showing extreme precipitation totals. However, the
ensemble mean has also ticked up Saturday into Sunday which may
ultimately prologue the rain threat. For now the Flood Watch remains
in effect from Friday late morning through Saturday night. It is
possible that this may need to be extended further into Sunday
morning.

In terms of the forecast analysis, it still looks like a trough will
set up to the northwest of the area with a jet streak well
positioned to induce upper level difluence over southern Arizona.
This, in conjunction with the closest approach of the upper level
low, will overlay copious moisture in the same location as the
enhance diffluence aloft. As a result, we still expect thunderstorms
with heavy rain to develop on Friday afternoon. There is some
indication of a 700 hPa convergence zone in the vicinity of Phoenix
at this time, which could focus rainfall into a narrow corridor
while other nearby areas see much less. This is the general picture
presented by the HREF guidance, but the individual members disagree
on the exact location and timing of the rainfall. Regardless, any
storms that do develop in this environment will have the potential
to produce very heavy rainfall and flash flooding. A secondary jet
streak will reinvigorate storm chances Saturday into Sunday, but
rainfall will probably focus more towards Gila County and points
east or south as the upper low to the south of Arizona will be
moving east by that time. Storm total accumulations may vary
considerably, as some areas could fail to see even a half inch of
rain while others could see two inches or more.

High temperatures will drop into the low 90s or upper 80s for
Saturday and Sunday before climbing back to near 100 F for much of
next week. NBM probability of reaching 100F at Phoenix will hover at
around 40-55% each day. With PWAT remaining elevated, mountain
showers and thunderstorms will be possible each day with a low risk
(15-30%) of impacting the valleys.

&&

.AVIATION...Updated 2354Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Light westerly winds are expected to continue into the early evening
hours. Latest high-res model output continues to show thunderstorms
that are over the high terrain north and east of Phoenix to move
into the valley during the 02Z-03Z timeframe. Confidence remains low
in exact outflow directions given the potential for multiple
outflows from various directions. For now, have left an E to NE
outflow as suggested by several CAMs. Chances for outflows to exceed
30 kts climb to around 30-40% this evening. As outflows travel
through the Phoenix area, additional thunderstorm development will
be possible, which may lead to strong gusty erratic winds in
addition to blowing dust, lightning and locally heavy rainfall. We
may see SCT-BKN clouds dip down to around 7-8 kft with any
thunderstorms. T-storm activity is expected to move off to the
west/southwest by 05Z-06Z with lighter SHRA activity persisting for
a couple of hours thereafter. More typical easterly drainage winds
are expected to become established sometime after midnight,
persisting thru Friday morning. Winds then expected to once again
become westerly Friday afternoon with another good chance (40-60%)
of t-storms moving into the Phoenix area from the east/northeast by
Friday evening.

Southeast California/Southwest Arizona including KIPL and KBLH:

Winds at KIPL will mostly favor the E to SE through the period, with
some gusty E winds possible later tonight/early Friday morning. At
KBLH, winds will mostly favor the S outside of any thunderstorm
outflows. CAMs suggest a strong outflow coming from the N to NE this
evening and reaching KBLH. May see additional thunderstorm
development as this occurs near the terminal. Gusty erratic winds
along with blowing dust and lightning will be possible with
thunderstorms near KBLH. Chances for exceeding 30 kts climbs to
around 30-40% this evening. Expecting rather quiet conditions with
winds favoring a southerly direction at KBLH and a southeasterly
direction at KIPL during the day on Friday. Chances (30-40%) for t-
storms return to the KBLH Friday evening.

&&

.FIRE WEATHER...
Isolated shower and thunderstorm activity today will likely increase
and become scattered as storm chances and CWR ramp-up to 40-70% from
late afternoon and evening through Fri and Fri evening-night across
S-Cent AZ. Slight 10-30% storm chances for SW AZ and SE CA today
will also improve to 20-40% Fri. Very elevated moisture with min RH
values >30% today and >40% Fri with excellent overnight recovery of
>75-80%. Winds on average will be light, with the exception of any
thunderstorm outflows generating stronger gusts. Below normal highs
today fall to well below normal by tomorrow as upper level
disturbances with deep Monsoon moisture are expected to impact much
of AZ through the remainder of the week and into the weekend, likely
peaking Fri into Sat. This will provide even more widespread wetting
rains and cooler below, to well below normal highs across the area,
especially for S, SE, S-Cent and E AZ. Impacts from thunderstorm
activity will include locally strong winds, rounds of heavy rainfall
and localized flooding well into the weekend. Winds through the
majority of the period will remain light, with the exception of
nearby thunderstorms or thunderstorm outflow generating stronger
gusts.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch from Friday morning through Saturday evening for
     AZZ531-533>563.

CA...None.
&&

DISCUSSION...Hodges
AVIATION...Percha/Smith
FIRE WEATHER...Sawtelle

In the hours before

Special weather statement, Aug 18, 5:19 PM MST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
519 PM MST Thu Aug 18 2022

AZZ533-190100-
Central La Paz AZ-
519 PM MST Thu Aug 18 2022

...A strong thunderstorm will impact portions of northeastern La Paz
County through 600 PM MST...

At 519 PM MST, Doppler radar was tracking a strong thunderstorm over
Alamo State Park, or over Alamo Lake, moving southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alamo State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3429 11335 3405 11333 3406 11392 3423 11384
      3424 11373 3421 11370 3423 11361 3431 11353
TIME...MOT...LOC 0019Z 028DEG 5KT 3427 11353

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 18, 5:43 PM MST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
543 PM MST Thu Aug 18 2022

AZZ541>553-555-558-190130-
Fountain Hills/East Mesa AZ-Cave Creek/New River AZ-
Northwest Pinal County AZ-Southeast Valley/Queen Creek AZ-
East Valley AZ-Apache Junction/Gold Canyon AZ-Superior AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
North Phoenix/Glendale AZ-South Mountain/Ahwatukee AZ-
New River Mesa AZ-Scottsdale/Paradise Valley AZ-Central Phoenix AZ-
Deer Valley AZ-
543 PM MST Thu Aug 18 2022

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 630 PM MST...

At 542 PM MST, Doppler radar was tracking outflow winds from strong
thunderstorms along a line extending from Carefree to near
Scottsdale to McDowell Mountain Park to Salt River Tubing Recreation
Area to near Kings Ranch to near Florence Junction. Movement was
southwest at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Apache Junction, Fountain Hills, Paradise Valley, Gold Canyon, Queen
Creek, Cave Creek, Carefree, and Salt River Indian Community.

This includes the following highways...
AZ Interstate 10 between mile markers 146 and 158.
AZ Interstate 17 between mile markers 205 and 220.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3366 11226 3345 11205 3336 11200 3320 11176
      3300 11162 3327 11123 3338 11134 3357 11154
      3375 11170 3377 11180 3391 11190
TIME...MOT...LOC 0042Z 033DEG 20KT 3381 11190 3374 11185 3371 11174
3353 11158 3335 11139 3323 11129

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 18, 5:46 PM MST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
546 PM MST THU AUG 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     16 WNW SUNFLOWER        33.98N 111.71W
08/18/2022  M59 MPH          MARICOPA           AZ   MESONET

            MESONET STATION SRP19 16.2 NE CAREFREE
            (SRP).

&&

INIGUEZ
Special weather statement, Aug 18, 6:09 PM MST, 37 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
609 PM MST Thu Aug 18 2022

AZZ531-533-534-538>540-190200-
Aguila Valley AZ-Kofa AZ-Buckeye/Avondale AZ-Tonopah Desert AZ-
Gila Bend AZ-Central La Paz AZ-
609 PM MST Thu Aug 18 2022

...Strong thunderstorms will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 700 PM MST...

At 609 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wenden to 22 miles west of Tonopah to 10
miles west of Palo Verde Nuclear Generation Station to near Painted
Rock Dam to near Buckeye. Movement was south at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buckeye, Tonopah, Palo Verde, Salome, Wenden, Vicksburg, Palo Verde
Nuclear Generation Station, Sundad, Harcuvar, Hassayampa and
Arlington.

This includes the following highways...
AZ Interstate 10 between mile markers 44 and 118.
US Highway 60 between mile markers 41 and 73.
AZ Route 72 between mile markers 44 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3372 11388 3323 11343 3306 11313 3301 11290
      3325 11256 3354 11253 3355 11279 3359 11301
      3372 11316 3397 11344
TIME...MOT...LOC 0109Z 018DEG 12KT 3381 11359 3351 11333 3334 11303
3328 11279 3344 11259

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 18, 6:30 PM MST, 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
630 PM MST Thu Aug 18 2022

AZZ537-540-542>544-546-548>553-555-190215-
Fountain Hills/East Mesa AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Superior AZ-North Phoenix/Glendale AZ-
South Mountain/Ahwatukee AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Central Phoenix AZ-Deer Valley AZ-
Northwest Valley AZ-
630 PM MST Thu Aug 18 2022

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 715 PM MST...

At 630 PM MST, Doppler radar was tracking outflow winds from strong
thunderstorms along a line extending from North Mountain Park to
Mesa Riverview Mall to Superstition Springs Mall to near San Tan
Valley to near Florence. Movement was west at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Surprise, Avondale, Casa Grande, Apache Junction, El Mirage,
Florence, Paradise Valley, Coolidge, Tolleson, Youngtown, Waddell and
Laveen.

This includes the following highways...
AZ Interstate 10 between mile markers 129 and 195.
AZ Interstate 17 between mile markers 195 and 220.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3352 11175 3348 11157 3333 11133 3311 11114
      3290 11145 3278 11159 3321 11204 3333 11225
      3361 11248 3377 11208
TIME...MOT...LOC 0130Z 069DEG 16KT 3357 11208 3344 11187 3339 11167
3320 11155 3299 11132

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 5:15 PM MSTSevere Thunderstorm WarningPSRMaricopa45 min
Aug 18, 5:18 PM MSTSevere Thunderstorm WarningPSRMaricopa21 min
Aug 18, 5:19 PM MSTSpecial Weather StatementPSR41 min
Aug 18, 5:39 PM MSTSevere Thunderstorm WarningPSRMaricopa14 min
Aug 18, 5:43 PM MSTSpecial Weather StatementPSR47 min
Aug 18, 6:09 PM MSTSpecial Weather StatementPSR51 min
Aug 18, 6:19 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 18, 6:20 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 18, 6:23 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal67 min
Aug 18, 6:24 PM MSTSevere Thunderstorm WarningPSRLa Paz25 min
Aug 18, 6:30 PM MSTSpecial Weather StatementPSR45 min
Aug 18, 6:32 PM MSTSevere Thunderstorm WarningPSRMaricopa, Yuma43 min
Aug 18, 6:35 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal25 min
Aug 18, 6:37 PM MSTSevere Thunderstorm WarningPSRMaricopa23 min
Aug 18, 6:40 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa4 hr
Aug 18, 6:52 PM MSTSevere Thunderstorm WarningPSRMaricopa23 min
Aug 18, 6:58 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 18, 7:07 PM MSTSpecial Weather StatementPSRLa Paz53 min
Aug 18, 7:09 PM MSTSpecial Weather StatementPSR51 min
Aug 18, 7:41 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 18, 7:42 PM MSTSevere Thunderstorm WarningPSRLa Paz48 min
Aug 18, 7:52 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 18, 7:57 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa, Yuma3 hr
Aug 18, 7:58 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Yuma4 hr
Aug 18, 8:09 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 18, 8:21 PM MSTSpecial Weather StatementPSRMaricopa39 min
Aug 18, 8:26 PM MSTSevere Thunderstorm WarningPSRLa Paz32 min
Aug 18, 8:27 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 18, 8:32 PM MSTDust Storm WarningPSRLa Paz, Yuma88 min
Aug 18, 8:43 PM MSTSevere Thunderstorm WarningPSRMaricopa32 min
Aug 18, 8:45 PM MSTFlash Flood WarningPSRMaricopa4 hr
Aug 18, 8:46 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 18, 8:56 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 18, 9:00 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Yuma4 hr
Aug 18, 9:30 PM MSTDust Storm WarningPSRYuma60 min
Aug 18, 9:34 PM MSTFlash Flood Warning Considerable damage threatPSRYuma4 hr
Aug 18, 9:49 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 18, 10:12 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma33 min
Aug 18, 10:41 PM MSTSpecial Weather StatementPSR49 min
Aug 19, 1:57 AM MSTAreal Flood AdvisoryPSRGila3 hr
Aug 19, 11:17 AM MSTSpecial Weather StatementPSRGila43 min
Aug 19, 1:32 PM MSTSpecial Weather StatementPSRPinal43 min
Aug 19, 1:40 PM MSTSpecial Weather StatementPSRPinal50 min
Aug 19, 2:03 PM MSTSpecial Weather StatementPSR42 min
Aug 19, 2:14 PM MSTSpecial Weather StatementPSRPinal46 min
Aug 19, 2:31 PM MSTFlash Flood Warning Considerable damage threatPSRPinal119 min
Aug 19, 2:35 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal28 min
Aug 19, 2:46 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal29 min
Aug 19, 2:54 PM MSTSpecial Weather StatementPSRPinal51 min
Aug 19, 3:02 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal28 min
Aug 19, 3:28 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal47 min
Aug 19, 3:29 PM MSTFlash Flood Warning Considerable damage threatPSRPinal3 hr
Aug 19, 3:43 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal3 hr
Aug 19, 3:48 PM MSTSevere Thunderstorm WarningPSRMaricopa42 min
Aug 19, 3:50 PM MSTSpecial Weather StatementPSR40 min
Aug 19, 3:58 PM MSTSpecial Weather StatementPSR47 min
Aug 19, 4:01 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal59 min
Aug 19, 4:18 PM MSTSpecial Weather StatementPSR42 min
Aug 19, 4:42 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal5 hr
Aug 19, 4:50 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 19, 4:59 PM MSTSpecial Weather StatementPSR46 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.